Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child having vomiting followed by blister like rash on arms and legs. What could it be?

My 2 year old was throwing up at night for 4 days about a week ago and I just thought it was something in her diet . So we monitored her eating habits and she hasnt thrown up since but now she has a weird rash on her calves and the back part of her arms. It kinda looks like a best rash but there are a few bumps that looks like small blisters or pimples do you know what this might be?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear sarah...,
Thanks for choosing HCM..,
Vomitings in 2 yrs old baby...,
Problem was in diet only...,
Rash on her calves indicated Histamines in her blood...,
Exclusively....Serotonin will give this picture...,
So do investigations...and evaluate the case...,
It may be Food poisoning ....,
1) Monitor her food....preferably buttermilk rice will be give...,
2) Tab...Sporolac....kid 2 times daily...,
It is Spyrogenes ., it will correct the absortion and avoid fluid lost..,
Sauchets also availble...,
3) Examine her stools...,
4) Replace the fluid loss...,
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor